You are here

Bir Kronik Hemodiyaliz Hastasında Oral Nimesulid Sonrası Ani Gelişen Pigmentasyonla Karakterize Postdiyalitik Hemoliz

Share
Postdialysis Hemolysis With Acute Pigmentation After Oral Nimesulide in a Chronic Hemodialysis Patient

Journal Name:

Publication Year:

Volume:

Number:

Sayfa Aralığı:: 
144-148

Publication Language:

Abstract (Original Language): 
Akut hemoliz, hemodiyaliz tedavisinin iyi bilinen bir komp-likasyonudur. Hemoliz nedenleri çeşitlidir; eritrositlerde mekanik parçalanma ve kimyasal hemoliz gibi sebepleri kapsar. 6u nedenler, hemodiyaliz ile ilişkisi olmayan otoimmün hemolitik anemi, mikroanjiyopatik hemoliz ve hemolitik üremik sendrom gibi diğer hemoliz nedenlerinden ayırt edilmelidir. Bu makalede, hemodiyaliz tedavisi sonrası ani pigmentasyon gelişen bir olguyu sunduk. Olgunun nonsteroidal antiinflamatuar bir ilaç olan nimesulide bağlı gelişen şiddetli hemoliz olgusu olduğu sonucuna varıldı.
Abstract (2. Language): 
Acute hemolysis is well recognized as a complication of hemodialysis treatment. Causes of hemolysis are multiple and include mechanical red blood cell destruction and chemical hemolysis. These etiologies should be differentiated from other forms of hemolysis that can occur without a causal relationship to hemodialysis, including the autoimmune hemolytic anemias, microangiopathic hemolysis and hemolytic uremic syndromes. This report describes a patient who developed sudden deepening of pigmentation after hemodialysis treatment. Investigation indicated that the cause was severe hemolysis most probably due to the nonsteroidal antiinflammatory drug, nimesulide.

Keywords (Original Language):

REFERENCES

References: 

I Knın,ıiı Lılııtıi' J, l'osıdialysis lıenıoksis with acute pigmentation in ,ı <. 11IL>ııiı. hemodialysis patictıı Semin Dial 1999;
l-!:Sü ^J.
ı. I nınıoN tîC UurkelFJr, Hesarab \, et al. An unsuspected cause ol' acute hemolysis ilm ini; hemodialysis. ASAin 1963; Kİ I n.
5. Walker JF, Cronin c.|. Donohoe JF, Carmody M. 0*Dwyer WF. Acute severe intravascular haemolysis. An unrecognised cause uf pancreatitis, lir Med J I9H1;828:1929.
ı. Fortncr KW. Nouiikt >w ski A. Carter CB, Kin.y LH, Knepshicld
Hi. Death due i») overheated dialysate during dialysis. Ann Intern Med 197t>;73: ı I.V444. T, Sanlord-Driscoll M. knodel I.C. Induction of hemolytic anemia by nonsteroidal antiinflammatory drugs. Drug Intell Clin Phann. \^fo,m\iy>n^-l)i^.
6. Salama A. Kroll H, Wittmann G, Mueller-Fckhardl G. Diclofenac-induced inimune haemolytic anaemia: simultaneous occurrence of red blood cell autoantibodies ami drug-dependeni antibodies Br J Haematol IWtn'JSi D: 640-644.
7. Cunha I'D. Lord RS. Johnson ST. a al. Immune hemolytic anemia caused by sensitivity to a metabolite ol et(>5-(>(IK.
s.
Netti
s E, Colanardi MC, Ferrannini A. Tursi A. Immune Tolerance to Drugs (ID: Long-term tolerabiliiy of nimesulide in patients with NSAID-hypersensitiviiy, Immunopharm Immunol 2004:260 >: iW-480.

Thank you for copying data from http://www.arastirmax.com